Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have marks on thigh, itchiness, bruises. Taking raspberry keratine. Suggestion?

I have on my inner/upper thigh some strawberry marks. Yesterday there was just a few, like 'finger tip" size and thought it was a bruise. Now there are more, like 5 and it itches, but it's not a rash or hives. Not sure what it could be. I have started taking raspberry keratine to lose weight but only 500 mg. I do bruise easy, but I never seen anything like this before. What could it be a sign of?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
Seems like you have developed a fungal infection ie Tinea infection...Such infections usually occur in summers due to increased sweating and improper hygiene....Firstly avoid using any kind of oils or moisturising creams over the affected region....wear cotton clothes and undergarments...take bath daily ..You might need to apply a topical antifungal cream (something like clotrimazole gel) over the region for atleast 2 weeks.....And yes, weight loss will definitely help in preventing the recurrence of such lesions..
Hope it helps

Dr Geetika Paul
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor